首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Sets of generalized H 2 exponential stability criteria for switched multilayer dynamic neural networks
  • 本地全文:下载
  • 作者:Choon Ki Ahn ; Young Sam Lee
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2012
  • 卷号:2012
  • 期号:1
  • 页码:150
  • DOI:10.1186/1687-1847-2012-150
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:This paper investigates new sets of generalized H 2 exponential stability criteria for switched multilayer dynamic neural networks. These sets of sufficient stability criteria in forms of linear matrix inequality (LMI) and matrix norm are presented, under which switched multilayer dynamic neural networks reduce the effect of external input to a predefined level. The proposed sets of criteria also guarantee exponential stability for switched multilayer dynamic neural networks without external input.
  • 关键词:Stability Criterion ; Linear Matrix Inequality ; Exponential Stability ; External Input ; Recurrent Neural Network
国家哲学社会科学文献中心版权所有